Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Sobolev inequalities for products of powers

Authors: A. Eduardo Gatto and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 314 (1989), 727-743
MSC: Primary 26D10; Secondary 46E35
MathSciNet review: 967312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive weighted Sobolev inequalities of the form $ {\left\Vert f \right\Vert _{L_u^q}} \leq C{\left\Vert {\nabla f} \right\Vert _{L_v^p}}$, $ f \in C_0^\infty ({{\mathbf{R}}^n})$, $ 1 < p \leq q < \infty $, for classes of weight functions $ u$, $ v$ which include $ v$'s that are a finite product of certain power weights times an $ {A_p}$ function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D10, 46E35

Retrieve articles in all journals with MSC: 26D10, 46E35

Additional Information

PII: S 0002-9947(1989)0967312-4
Article copyright: © Copyright 1989 American Mathematical Society